# SDR IPXA2024012401671

- Difficulty date: December 29, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,120 hours, 24,094 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Hinge Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CRACK - ANGLE, NO. 1 ENG L/H AFT FAIRING DOOR HINGE BEAM ANGLE AT #4(REPLACE) REVIEW COMPLETE
